# SDR JR2R20250623808

- Difficulty date: June 23, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88327
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000479
- Aircraft time: 21,807 hours, 13,468 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 1706666001
- Condition: Corroded
- Location: Zone 100
- Part time: 21,807 hours, 13,468 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHEAR TIE AT FR76 BETWEEN STRINGER 28L AND 29L IS CORRODED OUT OF LIMITS.  REPAIRED
